RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 3, Pages 481–490 (Mi smj2988)  

Quasiequational bases of Cantor algebras

A. O. Basheyevaa, M. V. Schwidefskybc

a L. N. Gumilev Eurasian National University, Astana, Kazakhstan
b Sobolev Institute of Mathematics, Novosibirsk, Russia
c Novosibirsk State University, Novosibirsk, Russia

Abstract: There are continuum many quasivarieties of Cantor algebras having an $\omega$-independent quasiequational basis but no independent quasiequational basis whose intersection does have an independent quasiequational basis.

Keywords: quasi-identity, quasivariety, Cantor algebra, independent basis.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05132349
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1
The first author was supported by the Ministry of Education and Science of the Republic of Kazakhstan (Grant AP05132349). The second author was supported by the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-6848.2016.1).


DOI: https://doi.org/10.17377/smzh.2018.59.301

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:3, 375–382

Bibliographic databases:

UDC: 512.57
MSC: 35R30
Received: 03.07.2017

Citation: A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Sibirsk. Mat. Zh., 59:3 (2018), 481–490; Siberian Math. J., 59:3 (2018), 375–382

Citation in format AMSBIB
\Bibitem{BasSch18}
\by A.~O.~Basheyeva, M.~V.~Schwidefsky
\paper Quasiequational bases of Cantor algebras
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 3
\pages 481--490
\mathnet{http://mi.mathnet.ru/smj2988}
\crossref{https://doi.org/10.17377/smzh.2018.59.301}
\elib{http://elibrary.ru/item.asp?id=35746612}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 3
\pages 375--382
\crossref{https://doi.org/10.1134/S0037446618030011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436590800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049313471}


Linking options:
  • http://mi.mathnet.ru/eng/smj2988
  • http://mi.mathnet.ru/eng/smj/v59/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:104
    Full text:10
    References:23
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019